Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: The Crest of the Peacock: Non-European Roots of Mathematics by George Gheverghese Joseph

Reviewed Work: The Crest of the Peacock: Non-European Roots of Mathematics by George Gheverghese Joseph
Review by: Victor J. Katz
The College Mathematics Journal
Vol. 23, No. 1 (Jan., 1992), pp. 82-84
DOI: 10.2307/2686206
Stable URL: http://www.jstor.org/stable/2686206
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84